| Model Number |
960P |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Dyspnea (1816); Pneumonia (2011); Dizziness (2194)
| Date of Event |
08/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap,bipap, and mechanical ventilator devices.The manufacturer received information alleging of having difficulty breathing/short of breath, dizziness and pneumonia.There was no report of serious or permanent patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.Section b5 should be previously reported as: the manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam and became degraded and caused the patient to have difficulty breathing/short of breath, dizziness and pneumonia.The medical intervention that the patient received in response to the event is currently unknown.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting an updated report at this time.If pertinent information becomes available to the manufacturer at a later date, a follow-up report will be filed.